MAUDE Adverse Event Report: MC3 INC. MC3; CARDIOVASCULAR CANNULA

MC3 INC. MC3; CARDIOVASCULAR CANNULA
Model Number 7072
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This particular device could not be examined because it was not returned.10 devices from the identical lot were tested and found to meet the 20 lb specification for bond strength.A thorough investigation of this issue was completed that did not reveal any significant finding related to the manufacturing of this lot or any other soft-flow lot that would indicate a cause of bond failure other than forces greater than the specified bond strength.
 
Event or Problem Description
The customer reported a malfunction to the distributor.Before insertion of the cannula, during set up of the preoperative procedures, the connection between the body and connector was inspected and found to be loose.

Brand Name
MC3
Common Device Name
CARDIOVASCULAR CANNULA
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter, mi
MDR Report Key10040088
Report Number3011468686-2020-00002
Device Sequence Number16923359
Product Code DWF
UDI-Device Identifier10854916006369
UDI-Public10854916006369
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number7072
Device Catalogue Number7072
Device Lot Number1907116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1